Invariant differential equations on homogeneous manifolds
Author(s)
Helgason, Sigurdur
DownloadHelgason-1977.pdf (2.261Mb)
Metadata
Show full item recordDescription
First published in the Bulletin of the American Mathematical Society in Vol.83, 1977, published by the American Mathematical Society
Date issued
1977Department
Massachusetts Institute of Technology. Department of MathematicsPublisher
American Mathematical Society
Citation
Bulletin of the American Mathematical Society 83 (1977), p. 751-774
Keywords
invariant differential equations, homogenous manifolds